Network-based event-triggered filtering for Markovian jump systems

Full text for this resource is not available from the Research Repository.

Wang, Huijiao, Shi, Peng ORCID: 0000-0003-2668-7616 and Agarwal, RK (2015) Network-based event-triggered filtering for Markovian jump systems. International Journal of Control, 89 (6). 1096 - 1110. ISSN 0020-7179

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30597
DOI https://doi.org/10.1080/00207179.2015.1118662
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020717...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Citations in Scopus 45 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login